Remarks on the Rellich inequality

Shuji Machihara, Tohru Ozawa, Hidemitsu Wadade

    Research output: Contribution to journalArticle

    6 Citations (Scopus)

    Abstract

    We study the Rellich inequalities in the framework of equalities. We present equalities which imply the Rellich inequalities by dropping remainders. This provides a simple and direct understanding of the Rellich inequalities as well as the nonexistence of nontrivial extremisers.

    Original languageEnglish
    Pages (from-to)1-7
    Number of pages7
    JournalMathematische Zeitschrift
    DOIs
    Publication statusAccepted/In press - 2016 Nov 7

    Fingerprint

    Equality
    Remainder
    Nonexistence
    Imply
    Framework

    Keywords

    • Hardy inequality
    • Nontrivial extremiser
    • Rellich inequality
    • Schrödinger operator
    • Vanishing condition of remainder

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Remarks on the Rellich inequality. / Machihara, Shuji; Ozawa, Tohru; Wadade, Hidemitsu.

    In: Mathematische Zeitschrift, 07.11.2016, p. 1-7.

    Research output: Contribution to journalArticle

    Machihara, Shuji ; Ozawa, Tohru ; Wadade, Hidemitsu. / Remarks on the Rellich inequality. In: Mathematische Zeitschrift. 2016 ; pp. 1-7.
    @article{735a5d6b537f49cf96c22b8152d74c96,
    title = "Remarks on the Rellich inequality",
    abstract = "We study the Rellich inequalities in the framework of equalities. We present equalities which imply the Rellich inequalities by dropping remainders. This provides a simple and direct understanding of the Rellich inequalities as well as the nonexistence of nontrivial extremisers.",
    keywords = "Hardy inequality, Nontrivial extremiser, Rellich inequality, Schr{\"o}dinger operator, Vanishing condition of remainder",
    author = "Shuji Machihara and Tohru Ozawa and Hidemitsu Wadade",
    year = "2016",
    month = "11",
    day = "7",
    doi = "10.1007/s00209-016-1805-8",
    language = "English",
    pages = "1--7",
    journal = "Mathematische Zeitschrift",
    issn = "0025-5874",
    publisher = "Springer New York",

    }

    TY - JOUR

    T1 - Remarks on the Rellich inequality

    AU - Machihara, Shuji

    AU - Ozawa, Tohru

    AU - Wadade, Hidemitsu

    PY - 2016/11/7

    Y1 - 2016/11/7

    N2 - We study the Rellich inequalities in the framework of equalities. We present equalities which imply the Rellich inequalities by dropping remainders. This provides a simple and direct understanding of the Rellich inequalities as well as the nonexistence of nontrivial extremisers.

    AB - We study the Rellich inequalities in the framework of equalities. We present equalities which imply the Rellich inequalities by dropping remainders. This provides a simple and direct understanding of the Rellich inequalities as well as the nonexistence of nontrivial extremisers.

    KW - Hardy inequality

    KW - Nontrivial extremiser

    KW - Rellich inequality

    KW - Schrödinger operator

    KW - Vanishing condition of remainder

    UR - http://www.scopus.com/inward/record.url?scp=84994453359&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84994453359&partnerID=8YFLogxK

    U2 - 10.1007/s00209-016-1805-8

    DO - 10.1007/s00209-016-1805-8

    M3 - Article

    AN - SCOPUS:84994453359

    SP - 1

    EP - 7

    JO - Mathematische Zeitschrift

    JF - Mathematische Zeitschrift

    SN - 0025-5874

    ER -